International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 4, Pages 243-251
Boltzmann-Gibbs entropy: axiomatic characterization and application
Department of Applied Mathematics, University of Calcutta, 92 A.P.C. Road, Calcutta 700 009, India
Received 15 August 1997
Copyright © 2000 C. G. Chakrabarti and Kajal De. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present axiomatic characterizations
of both Boltzmann and Gibbs entropies together with an